RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1979, Volume 26, Issue 3, Pages 337–344 (Mi mz8415)  

This article is cited in 1 scientific paper (total in 1 paper)

Special varieties of Jordan algebras

A. M. Slin'ko

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences

Full text: PDF file (665 kB)

English version:
Mathematical Notes, 1979, 26:3, 661–665

Bibliographic databases:

UDC: 519.48
Received: 14.02.1978

Citation: A. M. Slin'ko, “Special varieties of Jordan algebras”, Mat. Zametki, 26:3 (1979), 337–344; Math. Notes, 26:3 (1979), 661–665

Citation in format AMSBIB
\Bibitem{Sli79}
\by A.~M.~Slin'ko
\paper Special varieties of Jordan algebras
\jour Mat. Zametki
\yr 1979
\vol 26
\issue 3
\pages 337--344
\mathnet{http://mi.mathnet.ru/mz8415}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=549275}
\zmath{https://zbmath.org/?q=an:0431.17010}
\transl
\jour Math. Notes
\yr 1979
\vol 26
\issue 3
\pages 661--665
\crossref{https://doi.org/10.1007/BF01138669}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JU52100002}


Linking options:
  • http://mi.mathnet.ru/eng/mz8415
  • http://mi.mathnet.ru/eng/mz/v26/i3/p337

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. R. Sverchkov, “On Jordan algebras that are solvable of index 2”, Math. USSR-Sb., 49:1 (1984), 41–48  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:77
    Full text:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019